| Catalog Number |
243-02-109 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Muscle/Tendon Damage (4532)
| Date of Event |
03/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patient fell.Femoral components clasped into valgus post op.Femur failed after patient fell post op.
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2024-00447; 243-02-110, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.